Show simple item record

On Generalization of the Pareto Distribution

dc.contributor.authorOlapade, A. K.
dc.date.accessioned2014-08-29T07:55:55Z
dc.date.accessioned2018-10-29T11:12:38Z
dc.date.available2014-08-29T07:55:55Z
dc.date.available2018-10-29T11:12:38Z
dc.date.issued2009
dc.identifier.citationOlapade, A. K. (2009). On Generalization of the Pareto Distribution. Journal of Statistics Sciences, 1(1): 55 - 62en_US
dc.identifier.urihttp://localhost:8080/xmlui/handle/123456789/3479
dc.description.abstractIn this paper, we present a probability density function that generalizes the Pareto distribution. The cumulative distribution function and the moments of the generalized distribution are obtained while the distribution of some order statistics of the distribution are established. Included in this paper are the estimation of the parameters of the generalized Pareto distribution and some theorems that relate it to other statistical distributions are established.en_US
dc.language.isoenen_US
dc.subjectGeneralized pareto distributionen_US
dc.subjectGamma distributionen_US
dc.subjectExponential distributionen_US
dc.subjectHomogeneous differential equationen_US
dc.titleOn Generalization of the Pareto Distributionen_US
dc.typeArticleen_US
dc.departmentMathematicsen_US
dc.facultiesScienceen_US
dc.format.filetypePDFen_US
dc.pages.totalpages8en_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record